- -

On the category of profinite spaces as a reflective subcategory

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the category of profinite spaces as a reflective subcategory

Show full item record

Tarizadeh, A. (2013). On the category of profinite spaces as a reflective subcategory. Applied General Topology. 14(2):147-157. doi:10.4995/agt.2013.1575.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/32888

Files in this item

Item Metadata

Title: On the category of profinite spaces as a reflective subcategory
Author: Tarizadeh, Abolfazl
Issued date:
Abstract:
[EN] In this paper by using the ring of real-valued continuous functions C(X), we prove a theorem in profinite spaces which states that for a compact Hausdorff space X, the set of its connected components X/~ endowed with ...[+]
Subjects: Profinite spaces , Coarser topology, , Connected components , Reflective subcategory
Copyrigths: Reconocimiento - No comercial (by-nc)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1575
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2013.1575
Type: Artículo

References

This item appears in the following Collection(s)

Show full item record